Alert archive / Nebraska / Special Weather Statements in 2020

Special Weather Statement, NWS North Platte, NE

July 9, 2020Frontier County, Nebraska

NWS North Platte, NE issued this special weather statement at Jul 9, 2020, 12:21 AM CDT for Frontier County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2020, 12:21 AM CDT (05:21 UTC)
Expired
Jul 9, 2020, 1:00 AM CDT
In force
39 min
Issued by
NWS North Platte, NE

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 152 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2624 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2346 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

791 
WWUS83 KLBF 090521
SPSLBF

Special Weather Statement
National Weather Service North Platte NE
1221 AM CDT Thu Jul 9 2020
 
NEZ071-090600-
Frontier NE-
1221 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 100 AM CDT...

At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Medicine Creek Reservoir State Recreation Area, or 18 miles southeast
of Curtis, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Stockville, Medicine Creek Reservoir State Recreation Area, Orafino
and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4055 10047 4054 9998 4044 9998 4043 10009
      4035 10010 4035 10053
TIME...MOT...LOC 0521Z 281DEG 22KT 4042 10029 

$$

Buttler

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 8, 6:31 PM CDT, 5 hours 50 minutes earlier.

Area forecast discussion, Jul 8, 6:31 PM CDT, 5 hours 50 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
631 PM CDT Wed Jul 8 2020

.SYNOPSIS...
Issued at 402 PM CDT Wed Jul 8 2020

Upper low situated over southern portions of the Canadian
provinces of AB/SK with upper PV anomaly rounding the base in
northern MT. A second area of enhanced westerlies extends across
the intermountain west. These will become players in the
thunderstorm activity later today. Associated surface frontal
boundary has entered the northwest Sandhills and and is beginning
to stall in that area. In general southwesterly flow aloft is
predominant over the northern rockies and northern Plains. This
flow weakens over western and north central NE and becomes
diffluent aloft which is a favorable pattern for a possible larger
MCS later today.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 402 PM CDT Wed Jul 8 2020

For tonight...the aforementioned frontal boundary is in the
process of stalling across the northwest Sandhills and radar
presentation of a fine line early, indicating decent convergence,
is now becoming more diffuse as would be expected initially with
a stalling boundary. However, short range models suggest this is
temporary as mid level FGEN associated with a segment of the upper
jet progressing through the northern Rockies develops and
enhances mesoscale lift co-located with the stalled surface front
this afternoon. This mid level FGEN is most pronounced over the
northwestern portion of the area initially and therefore am
expecting convection to initiate there first, likely in the
Brown/Cherry/Hooker county vicinity. Most convection allowing
models (CAMs) agree with this scenario and one of those, the HRRR,
initiates in southeast Cherry county around 21-22Z. This area
will be characterized by marginal deep layer shear of around 30
kts but surfaced based CAPE exceeding 4000 J/kg so rapid
development would be likely. Forecast soundings suggest a very dry
subcloud layer. Mesoscale analysis of DCAPE already suggesting an
outflow dominant progression making out confidence level in a
damaging wind event fairly high especially as cold pools begin to
organize. Would expect upscale growth to take a little while as
storm interactions will be likely early on. It is also worth
mentioning that the mid afternoon thermal pattern along with steep
low level lapse rates and weak low level shear along the front
will be favorable for landspouts should a vigorous updraft become
co-located with an area of pre-existing misoscale vorticity. Will
be watching for this as the pattern favors this, although
detection is always difficult.

Also later this afternoon expect additional development along the
Laramie Range in southeast WY associated with mid level forcing
across the central Rockies and low level upslope flow behind the
front. This area also will move east and, along with new convective
development further south along the front, will merge and allow a
more organized cold pool to form and the QLCS should begin to more
rapidly push southeastward by late evening.

As mentioned main threat will likely be strong wind and agree with
the SPC designation of the hatched area which signifies potential
for 65+ mph. Hail will also be possible with the most vigorous
updrafts initially. with high LCLs the overall tornado threat is
small, however with colliding boundaries there is a small
possibility. In addition, locally heavy rainfall will be possible
especially with merging convective segments.

Thursday...assuming the MCS develops as expected and develops a well
organized cold pool would expect that the boundary will be pushed
well into KS by Thursday morning. The upslope flow on the cool side
of the front paired with mid level large scale forcing associated
with broad northwest flow aloft will again promote terrain-initiated
convective development further west moving east-southeast into the
southern Panhandle and possibly portions of southwest NE. Large
scale models typically develop convection too far north in this type
of scenario and will side with the CAMs on limited spatial coverage
and confined more so to the western portion of the area.

.LONG TERM...(Friday through Wednesday)
Issued at 402 PM CDT Wed Jul 8 2020

Upper level ridging will build across the southwest United States
beginning this weekend which will put the area in northwesterly
flow aloft. However increasing subsidence associated with the
building ridge will limit widespread rainfall. In this pattern
any thunderstorm development will favor north central NE
primarily. Temperatures will generally be near or slightly above
average for this time of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 614 PM CDT Wed Jul 8 2020

Scattered thunderstorms will be possible this evening across
portions of north central, southwest and western Nebraska.
Thunderstorms should move out of the area by midnight. Winds will
shift slightly to the east and north overnight, then winds will
shift back to the east southeast. VFR conditions will prevail
after midnight for the remainder of the forecast period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Stoppkotte
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...Gomez
Hazardous weather outlook, Jul 8, 3:35 PM CDT, 8 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
335 PM CDT Wed Jul 8 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
335 PM CDT Wed Jul 8 2020 /235 PM MDT Wed Jul 8 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered thunderstorms will move into portions of north central and
southwest Nebraska this evening. Some storms may be severe.
Potential hazards associated with these storms include damaging
winds and large hail. Locally heavy rainfall is also possible,
especially east of Highway 83.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

The chance for isolated thunderstorms continues Thursday and
Thursday evening. An isolated severe storm is possible across south
and southwestern Nebraska. The strongest storms will be primarily
south of Interstate 80 and could produce damaging winds and large
hail.

Thunderstorms are also possible on Friday evening. The greatest
potential for severe weather is across the Sandhills and north
central Nebraska, where damaging winds and very heavy rainfall are
the main threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Meltzer/Taylor

In the hours before

Special weather statement, Jul 8, 9:51 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
951 PM CDT Wed Jul 8 2020

NEZ026-027-038-090330-
Loup NE-Custer NE-Blaine NE-
951 PM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...CUSTER AND
SOUTHEASTERN BLAINE COUNTIES UNTIL 1030 PM CDT...

At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Hartsuff State Park to near Anselmo
to 6 miles northwest of Callaway. Movement was southeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Broken Bow, Taylor, Sargent, Ansley, Merna, Mason City, Oconto,
Anselmo, Comstock, Berwyn, Victoria Springs State Recreation Area,
Calamus Reservoir State Recreation Area, Weissert, Westerville,
Lillian, Milburn, Milburn Diversion Dam State Wildlife Management
Area, Walworth, Kent Diversion Dam State Wildlife Management Area and
Buckeye.

This includes the following highways...
 Highway 183 between mile markers 73 and 129.
 Highway 2 between mile markers 253 and 307.
 Highway 92 between mile markers 263 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.

LAT...LON 4104 9954 4105 9968 4139 10000 4177 9992
      4188 9923 4137 9921 4105 9921
TIME...MOT...LOC 0250Z 300DEG 37KT 4180 9902 4170 9985 4137 9998

JWS
Special weather statement, Jul 8, 9:53 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
953 PM CDT Wed Jul 8 2020

NEZ027>029-038-090345-
Wheeler NE-Loup NE-Custer NE-Garfield NE-
953 PM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOUP...SOUTHERN
GARFIELD...NORTHEASTERN CUSTER AND WHEELER COUNTIES UNTIL 1045 PM
CDT...

At 952 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Elgin to near Ericson to near
Burwell. Movement was southeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Burwell, Bartlett, Ericson, Homestead Knolls Campground, Virginia
Smith Dam, Pibel Lake State Recreation Area and Deverre.

This includes Highway 281 between mile markers 132 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.

LAT...LON 4174 9921 4167 9922 4168 9922 4188 9926
      4194 9873 4203 9829 4174 9830
TIME...MOT...LOC 0252Z 307DEG 34KT 4195 9829 4180 9863 4177 9917

JWS
Local storm report, Jul 8, 10:17 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
07/08/2020  E60 MPH          CUSTER             NE   EMERGENCY MNGR

            LARGE TREES DOWN IN TOWN BLOCKING THE ROAD.

&&

JGOMEZ
Local storm report, Jul 8, 10:33 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TORNADO          9 S SENECA              41.91N 100.83W
07/08/2020                   THOMAS             NE   STORM CHASER

            ESTIMATED TIME BETWEEN 849 AND 850 PM CT APPORXIMATELY 8
            TO 10 MILES SOUTH OF SENECA. BRIEF TORNADO ON THE GROUND
            90 SECONDS.

&&

JGOMEZ
Local storm report, Jul 8, 10:54 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1054 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     6 NW CHAPPELL           41.16N 102.55W
07/08/2020  M58.00 MPH       DEUEL              NE   MESONET

            UNION PACIFIC MESONET

0605 PM     HAIL             15 NNW BOBCAT STATE WIL 42.93N 99.97W
07/08/2020  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0639 PM     HAIL             13 NW SPRINGVIEW        42.96N 99.93W
07/08/2020  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0650 PM     TORNADO          5 W GRANT               40.84N 101.82W
07/08/2020                   PERKINS            NE   TRAINED SPOTTER

            LANDSPOUT TYPE TORNADO PRODUCING A DUST CLOUD AT THE
            SURFACE

0650 PM     TORNADO          2 N BRANDON             40.83N 101.93W
07/08/2020                   PERKINS            NE   FIRE DEPT/RESCUE

            LANDSPOUT TORNADO

0653 PM     TORNADO          7 S LEWELLEN            41.23N 102.14W
07/08/2020                   GARDEN             NE   TRAINED SPOTTER

            LANDSPOUT

0655 PM     TORNADO          4 N VENANGO             40.82N 102.04W
07/08/2020                   PERKINS            NE   LAW ENFORCEMENT

            LANDSPOUT TORNADO

0655 PM     TORNADO          5 N VENANGO             40.83N 102.04W
07/08/2020                   PERKINS            NE   TRAINED SPOTTER

            ROPE TORNADO SPOTTED ON THE GROUND, INCREASING IN
            INTENSITY BY VOLUNTEER FIRE DEPARTMENT.

0658 PM     HAIL             12 NW SPRINGVIEW        42.95N 99.92W
07/08/2020  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0701 PM     TORNADO          2 W GRANT               40.84N 101.76W
07/08/2020                   PERKINS            NE   TRAINED SPOTTER

            LANDSPOUT TORNADO ROPING UP, GETTING THINNDER. GUSTS UP
            TO 50 MPH, BLOWING DIRT.

0725 PM     TSTM WND GST     1 E GRANT               40.84N 101.71W
07/08/2020  M58.00 MPH       PERKINS            NE   MESONET

            UNL MESONET

0730 PM     TSTM WND DMG     SPRINGVIEW              42.83N 99.75W
07/08/2020                   KEYA PAHA          NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SEVERAL POWER LINES DOWN IN
            SPRINGVIEW. ROOF WAS TORN OFF OF A BUILDING AND THE POWER
            IS OUT IN SPRINGVIEW.

0746 PM     TSTM WND GST     25 NE THEDFORD          42.23N 100.23W
07/08/2020  E60.00 MPH       CHERRY             NE   PUBLIC

0755 PM     TORNADO          5 N THEDFORD            42.05N 100.57W
07/08/2020                   THOMAS             NE   STORM CHASER

            LANDSPOUT TORNADO

0800 PM     TSTM WND DMG     3 W STUART              42.60N 99.20W
07/08/2020                   HOLT               NE   PUBLIC

            RELAYED REPORT OF TRAILER MOVED 30 FEET AND BUILDING
            BLOWN DOWN, STRUCTURE TYPE UNKNOWN.

0801 PM     TORNADO          1 N THEDFORD            41.99N 100.57W
07/08/2020                   THOMAS             NE   STORM CHASER

            LANDSPOUT TYPE TORNADO

0810 PM     TORNADO          10 W THEDFORD           41.98N 100.77W
07/08/2020                   THOMAS             NE   PUBLIC

            LANDSPOUT ON THE GROUND FOR ABOUT 10 MINUTES.

0810 PM     TORNADO          9 N THEDFORD            42.11N 100.57W
07/08/2020                   CHERRY             NE   FIRE DEPT/RESCUE

            LANDSPOUT TORNADO ON THE GROUND 3 MINUTES.

0812 PM     TSTM WND GST     STUART                  42.60N 99.14W
07/08/2020  E60.00 MPH       HOLT               NE   BROADCAST MEDIA

            LARGE TREES DOWN IN THE TOWN OF STUART, TIME ESTIMATED BY
            RADAR.

0820 PM     HAIL             8 N ELSMERE             42.28N 100.18W
07/08/2020  M1.75 INCH       CHERRY             NE   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA.

0823 PM     HAIL             HERSHEY                 41.16N 101.00W
07/08/2020  E1.00 INCH       LINCOLN            NE   PUBLIC

0824 PM     HAIL             6 N THEDFORD            42.07N 100.57W
07/08/2020  E2.50 INCH       THOMAS             NE   FIRE DEPT/RESCUE

0825 PM     TSTM WND GST     20 S LONG PINE          42.25N 99.70W
07/08/2020  M75.00 MPH       BROWN              NE   MESONET

            UNL MESONET

0830 PM     TSTM WND DMG     ATKINSON                42.53N 98.98W
07/08/2020                   HOLT               NE   BROADCAST MEDIA

            SEVERE WINDS KNOCKED OUT POWER IN TOWN OF ATKINSON.

0834 PM     TSTM WND GST     3 SW ATKINSON           42.50N 99.02W
07/08/2020  E60.00 MPH       HOLT               NE   CO-OP OBSERVER

0849 PM     TSTM WND GST     12 S NORTH PLATTE       40.96N 100.77W
07/08/2020  E67.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0850 PM     TORNADO          9 S SENECA              41.91N 100.83W
07/08/2020                   THOMAS             NE   STORM CHASER

            ESTIMATED TIME BETWEEN 849 AND 850 PM CT APPORXIMATELY 8
            TO 10 MILES SOUTH OF SENECA. BRIEF TORNADO ON THE GROUND
            90 SECONDS.

0900 PM     TSTM WND GST     16 N BREWSTER           42.17N 99.87W
07/08/2020  E60.00 MPH       BROWN              NE   PUBLIC

0900 PM     TSTM WND GST     MAYWOOD                 40.66N 100.62W
07/08/2020  E70.00 MPH       FRONTIER           NE   TRAINED SPOTTER

0903 PM     TSTM WND GST     10 SW AMELIA            42.13N 99.10W
07/08/2020  E70.00 MPH       HOLT               NE   PUBLIC

0910 PM     TSTM WND DMG     NEWPORT                 42.60N 99.33W
07/08/2020                   ROCK               NE   BROADCAST MEDIA

            TOWN OF NEWPORT WITHOUT POWER DUE TO STRONG WINDS.

0913 PM     HAIL             7 SW THEDFORD           41.91N 100.67W
07/08/2020  E1.75 INCH       THOMAS             NE   PUBLIC

1014 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
07/08/2020  E60.00 MPH       CUSTER             NE   EMERGENCY MNGR

            LARGE TREES DOWN IN TOWN BLOCKING THE ROAD.

1019 PM     TSTM WND GST     2 N BROKEN BOW          41.43N 99.64W
07/08/2020  M61.00 MPH       CUSTER             NE   ASOS

            KBBW ASOS

&&

CCOLE
Special weather statement, Jul 9, 12:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service North Platte NE
1221 AM CDT Thu Jul 9 2020

NEZ071-090600-
Frontier NE-
1221 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 100 AM CDT...

At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Medicine Creek Reservoir State Recreation Area, or 18 miles southeast
of Curtis, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Stockville, Medicine Creek Reservoir State Recreation Area, Orafino
and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4055 10047 4054 9998 4044 9998 4043 10009
      4035 10010 4035 10053
TIME...MOT...LOC 0521Z 281DEG 22KT 4042 10029

Buttler

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:00 PM CDTTornado WarningLBFPerkins45 min
Jul 8, 7:02 PM CDTFlash Flood WarningLBFKeya Paha2 hr
Jul 8, 7:04 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock41 min
Jul 8, 7:19 PM CDTSevere Thunderstorm WarningLBFKeith41 min
Jul 8, 7:26 PM CDTSevere Thunderstorm WarningLBFSheridan49 min
Jul 8, 7:33 PM CDTSevere Thunderstorm WarningLBFChase, Keith, Perkins42 min
Jul 8, 7:44 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry46 min
Jul 8, 7:45 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Hooker, Sheridan45 min
Jul 8, 8:04 PM CDTTornado Warning Tornado observedLBFThomas41 min
Jul 8, 8:07 PM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Rock38 min
Jul 8, 8:16 PM CDTSpecial Weather StatementLBFLincoln29 min
Jul 8, 8:21 PM CDTSpecial Weather StatementLBFChase24 min
Jul 8, 8:26 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock, Thomas49 min
Jul 8, 8:36 PM CDTSpecial Weather StatementLBFLogan39 min
Jul 8, 8:38 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Rock, Wheeler52 min
Jul 8, 8:45 PM CDTSevere Thunderstorm WarningLBFThomas45 min
Jul 8, 8:54 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln51 min
Jul 8, 9:04 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Lincoln, Logan, Loup and 3 more41 min
Jul 8, 9:27 PM CDTSpecial Weather StatementLBFCuster48 min
Jul 8, 9:49 PM CDTAreal Flood AdvisoryLBFBlaine, Loup, Thomas77 min
Jul 8, 9:51 PM CDTSpecial Weather StatementLBFCuster39 min
Jul 8, 9:53 PM CDTSpecial Weather StatementLBFGarfield, Wheeler52 min
Jul 8, 10:03 PM CDTSevere Thunderstorm WarningLBFCuster42 min
Jul 8, 10:16 PM CDTSevere Thunderstorm WarningLBFCuster59 min
Jul 8, 10:31 PM CDTSevere Thunderstorm WarningLBFCuster29 min

Nearby

Special Weather Statements in Nebraska, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.